# SDR 2002FA0000628

- Difficulty date: April 8, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N21901
- Make and model: Amtr ROTORWAYEXEC
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Belt
- Part number: E181150
- Condition: Broken
- Location: Tail Rotor
- Part time: 208 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TAIL ROTOR BELT FAILED RESULTING IN NO TAIL ROTOR CONTROL.  BELT LIKELY FAILED DUE TO IMPROPER BELT ROUTING THROUGH TAILBOOM FROM ONE IDLER PULLEY TO NEXT IDLER PULLEY.
